Open Access
2000 The volume spectrum of hyperbolic 4-manifolds
John G. Ratcliffe, Steven T. Tschantz
Experiment. Math. 9(1): 101-125 (2000).


We construct complete, open, hyperbolic 4-manifolds of smallest volume by gluing together the sides of a regular ideal 24-cell in hyperbolic 4-space. We also show that the volume spectrum of hyperbolic 4-manifolds is the set of all positive integral multiples of $4\pi^2/3$.


Download Citation

John G. Ratcliffe. Steven T. Tschantz. "The volume spectrum of hyperbolic 4-manifolds." Experiment. Math. 9 (1) 101 - 125, 2000.


Published: 2000
First available in Project Euclid: 5 March 2003

MathSciNet: MR1758804
zbMATH: 0963.57012

Primary: 57N13
Secondary: 57M50

Keywords: 24-cell , 4-manifolds , hyperbolic manifolds , Volume

Rights: Copyright © 2000 A K Peters, Ltd.

Vol.9 • No. 1 • 2000
Back to Top